MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH NCB SCREW, 5.0, 80 MM; NCB PLATING SYSTEM

ZIMMER SWITZERLAND MANUFACTURING GMBH NCB SCREW, 5.0, 80 MM; NCB PLATING SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical products: ncb femur plate, left, 5 holes, 167 mm; catalog#: 02.03260.105; lot#: unknown; ncb screw, 5.0, 36 mm; catalog#: 02.03150.036; lot#: unknown; ncb screw, 5.0, 50 mm; catalog#: 02.03150.050; lot#: unknown; ncb screw, 5.0, 85 mm; catalog#: 02.03150.085; lot#: unknown; ncb locking cap; catalog#: 02.03150.300; lot#: unknown; ncb cable button for ncb polyaxial locking plate, 2.5 mm hex drive; catalog#: 47-2232-060-01; lot#: unknown; cable cerclage cable with crimp 1.8 mm dia.635 mm length; catalog#: 00-2232-004-18; lot#: unknown; ncb drill bit, 4.3 mm, 145 mm; catalog#: 02.00024.001; lot#: unknown; kirschner wire with trocar tip, 2 mm, 280 mm; catalog#: 290.20.280; lot#: unknown.Therapy date: (b)(6) 2021.The manufacturer did receive a per, images of explants and implant incident report with x-rays, intra-op pictures for review.The manufacturer did not receive the device for investigation.As no lot number was provided, the device history records could not be reviewed.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on the right side and underwent revision surgery due to periprosthetic fracture, migration of the plate, screw fracture and wear.
 
Additional Manufacturer Narrative
D10: medical products: ncb femur plate, left, 5 holes, 167 mm; catalog#: 02.03260.105; lot#: 3007424, ncb screw, 5.0, 36 mm; catalog#: 02.03150.036; lot#: unknown, ncb screw, 5.0, 50 mm; catalog#: 02.03150.050; lot#: unknown, ncb screw, 5.0, 85 mm; catalog#: 02.03150.085; lot#: unknown, ncb locking cap; catalog#: 02.03150.300; lot#: unknown, ncb cable button for ncb polyaxial locking plate, 2.5 mm hex drive catalog#: 47-2232-060-01; lot#: unknown, cable cerclage cable with crimp 1.8 mm dia.635 mm length catalog#: 00-2232-004-18; lot#: unknown, ncb drill bit, 4.3 mm, 145 mm; catalog#: 02.00024.001; lot#: unknown, kirschner wire with trocar tip, 2 mm, 280 mm; catalog#: 290.20.280; lot#: unknown.Therapy date: (b)(6) 2021.Additional information was received on mar 3, 2021.This follow-up report is being filled to relay additional information, which was unknown at the time of the previous medwatch.Correction: b4, b5, b7, g3, g6, h2, h10.The manufacturer received other source documents for review.Should additional information become available and / or the device(s) be returned for evaluation and an investigation result be available, that changes this assessment, an amended medical device report will be submitted.Zimmer¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on the right side and underwent a revision surgery due to periprosthetic fracture, implant fracture and wear between the two distal screws and the ncb plate leading to the migration of the ncb plate.It was also noted that hip gave away after light exercise on (b)(6) 2021 without any trauma or fall.
 
Event or Problem Description
See h10.
 
Additional Manufacturer Narrative
This device has been now added to the associated products (section d10 in corresponding medwatches) as it is not event related according to the investigation results.Please delete this medwatch from your records.Zimmer biomet's reference number of this file is (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information which was received on feb 22, 2021.This follow-up report is being filled to relay additional information, which was unknown at the time of the previous medwatch.The manufacturer received other source documents for review.Should additional information become available and / or the device(s) be returned for evaluation and an investigation result be available, that changes this assessment, an amended medical device report will be submitted.Zimmer¿s reference number of this file is (b)(4).

Brand Name
NCB SCREW, 5.0, 80 MM
Common Device Name
NCB PLATING SYSTEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key11341596
Report Number0009613350-2021-00092
Device Sequence Number14711385
Product Code HRS
UDI-Device Identifier00889024295872
UDI-Public00889024295872
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K042695
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number02.03150.080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer02/22/2021
03/03/2021
07/23/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date03/09/2021
03/12/2021
08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient Weight89